IEEE - Institute of Electrical and Electronics Engineers, Inc. - Regularized Recursive Least-Squares Algorithms for the Identification of Bilinear Forms

2018 International Symposium on Electronics and Telecommunications (ISETC)

Author(s): Camelia Elisei-Iliescu ; Constantin Paleologu ; Cristian Stanciu ; Cristian Anghel ; Silviu Ciochina ; Jacob Benesty
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 2018
Conference Location: Timisoara, Romania, Romania
Conference Date: 8 November 2018
Page(s): 1 - 4
ISBN (CD): 978-1-5386-5923-6
ISBN (Electronic): 978-1-5386-5925-0
ISSN (Electronic): 2475-7861
DOI: 10.1109/ISETC.2018.8583937
Regular:

The system identification problem is more challenging when the parameter space becomes large. This paper addresses the identification of bilinear systems based on the regularized recursive... View More

Advertisement